# SDR QXEA2017051700358

- Difficulty date: May 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Corroded
- Location: Bs 670-701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 670 - 701 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND DWG 85338201.
